MAUDE Adverse Event Report: BAUSCH + LOMB 23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI &WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI &WF; UNIT, PHACOFRAGMENTATION
Model Number BL5423WV
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested from the user facility to confirm which of the reported lot numbers failed to provide adequate cutting action.The sterilization and lot history records were reviewed and found to be acceptable.Report 3 of 3 see 1920664-2018-00025, 00026.
 
Event or Problem Description
The user facility reported two of the vitrectomy cutters did not cut.Additional information: there was only 1 patient involved, and they were able to get the third pack opened to cut.

Brand Name
23 GA POSTERIOR PROCEDURAL PACK WITH INTEGRATED VENTED AFI &WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
MDR Report Key7324334
Report Number0001920664-2018-00027
Device Sequence Number16180942
Product Code HQC
UDI-Device Identifier00757770058556
UDI-Public(01)00757770058556(17)190316
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/16/2019
Device Model NumberBL5423WV
Device Catalogue NumberBL5423WV
Device Lot NumberW0323
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1